# SDR SCNA00109

- Difficulty date: September 24, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,809 hours, 22,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 71745
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR THE LEFT AFT OVERWING, OPERATIONAL CHECKS GOOD.
